ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Generalized Factorizability Conditions for Stability Multipliers

Sundareshan, MK and Thathachar, MAL (1973) Generalized Factorizability Conditions for Stability Multipliers. In: IEEE Transactions on Automatic Control, 18 (2). pp. 183-184.

[img]
Preview
PDF
generalized.pdf

Download (259Kb)

Abstract

Generalized conditions are given for the factorization of a linear convolution operator in a Banach algebra into a cascade of two operators, one causal and the other anticausal, which has application in the input-output stability analysis of feedback systems. These conditions are an improvement over the earlier ones presented by the authors.

Item Type: Journal Article
Additional Information: �©1973 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 10 Aug 2005
Last Modified: 19 Sep 2010 04:19
URI: http://eprints.iisc.ernet.in/id/eprint/3500

Actions (login required)

View Item View Item